# SDR SWIA200210907

- Difficulty date: June 4, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 8,309 hours, 12,443 cycles
- Engine: Pwa PW118A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Connector
- Condition: Contaminated
- Location: Eec
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EEC FAILED ON TAKEOFF ROLL, EEC AURAL WARNING.  UNABLE TO DETERMINE WHICH EEC FAILED.  ABORTED TAKEOFF.  FOUND OIL CONTAMINATION IN CONNECTOR P0305.  CLEANED AND RESECURED CONNECTOR.  SWAPPED EEC AND TORQUE SIGNAL CONDITIONER WITH RIGHT ENGINE.  RAN ENGINES.  BOTH EEC'S TEST NORMALLY.
